# SDR AALA201906289007

- Difficulty date: June 27, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 55,641 hours, 22,941 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 141A60753
- Condition: Out Of Tolerance
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE REPORTS GUST LOCK DOES NOT ENGAGE ON FWD PASSENGER DOOR. MAINTENANCE REMOVED AND REPLACED FORWARD ENTRY DOOR GUIDE ARM AND ROLLER ASSEMBLY IAW AMM 52-11-21. OPS CHECKS GOOD.
